# SDR ASOA2014100211368

- Difficulty date: September 10, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 23,769 hours, 22,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT BS 625.30, WL 85 IS CRACKED.    REPAIRED IAW ECTC REO 601R-53-61-5265 AND GREO 601R-53-61-5265. MAJOR REPAIR.
